# SDR C2XA07ON040

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145
- Aircraft serial: 145603
- Aircraft time: 13,024 hours, 10,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 615 - RDU TO JAX - FLIGHT CREW REPORTED BURNING PLASTIC ODOR IN COCKPIT FROM PACK 1 & AUTO PRESSURE FAIL.  CONTRACT MX TAC-AIR PERFORMED OPERATIONAL CHECK OF PACK 1 AND COULD NOT DUPLICATE ODOR AND MEL AUTO PRESSURE CONTROL.  OPEN
